Yeast Infection-pg114928007718

9 Replies
ty2 - June 2

can a yeast infection cause spotting? im sure it was a yeast infection because i treated it myself with the one day cream and it went away. well it looked like a big white clump of lotion and it burned when i urinated and i had a little brown spotting when i wiped. just wondering. oh and i was taking amoxicillin for a surgery that i had so im sure that caused the yeast infection.

 

TOGIRL - June 2

Ihave heard of people getting yeast infections because of being on pencillian to long but never heard of yeast infection causing spotting then agian i'm not a doctor so maybe it could

 

ty2 - June 2

thanks togirl. i had never heard of it either so it had me worried

 

ty2 - June 2

grandpa viv what do you think

 

Rhonda - June 2

I have never known of a yeast infection to cause bleeding or spotting.to be safe i would have a dr check it out.

 

Grandpa Viv - June 2

Pregnancy can cause chemistry changes in the v____a and urethra, allowing yeast and UTI organisms to get out of hand. A gooey glob of discharge is sometimes mentioned as an early sign, and may have something to do with formation of the mucus plug. Pink and brown spotting when wiping is often a sign of implantation. Taking antibiotics can upset your cycle and delay your period. If this is a pregnancy question, my first inclination would be to say that the antibiotic is to blame, unless you had unprotected s_x in prime time in which case you may be getting pregnant. Good luck!

 

ty2 - June 4

grandpa viv, actually i thought i was pregnant because all that happen 11dpo but i got my period after that and it was on time and normal. my problem is that i am cramping and having diarrhea really bad even after my period is over, dont make sense to me. I have been having that off and on 2 weeks now. I also broke out really bad all over my face, shoulders and back. i took a pregnancy test and it was bfn, if i am indeed pregnant i would be 7 weeks, so i figure it would show up on a test by now. i know for a fact that something is wrong with my stomach.

 

ty2 - June 5

also i was only on the antibiotic for 4 days because i stopped taking it when the yeast infection occured. the oily skin came at 7dpo and acne came at 9dpo.

 

LadyD - June 5

ty,2, that is a good question. I myself thought I was possibly pg last month becuase my af was really late (8 days)which is not normal. Now, I spotted on cd16, which I thought was Ov bleeding but apparently not because my luteal phase would've been too long. Anyway, I went to the dr. on cd38 and she told me I had a yeast infection which I treated with Monistat 1. It has me thinking now that I was spotting due to that yeast infection, what else could it have been because it was only present for the time that I wiped and a lil the following morning and I never saw it again.

 

ty2 - June 5

thanks lady d. well i guess that means you can spot with a yeast infection. maybe my hormones are just acting up, who knows. awww i want a bfp

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?